Mathematical Research Letters

Volume 13 (2006)

Number 3

Navier-Stokes equations in arbitrary domains : the Fujita-Kato scheme

Pages: 455 – 461

DOI: http://dx.doi.org/10.4310/MRL.2006.v13.n3.a9

Author

Sylvie Monniaux (Université Aix-Marseille 3)

Abstract

Navier-Stokes equations are investigated in a functional setting in 3D open sets $\Omega$, bounded or not, without assuming any regularity of the boundary $\partial\Omega$. The main idea is to find a correct definition of the Stokes operator in a suitable Hilbert space of divergence-free vectors and apply the Fujita-Kato method, a fixed point procedure, to get a local strong solution.

Full Text (PDF format)